Existence of Magnetic Compressible Fluid Stars

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

12 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)611-631
Journal / PublicationArchive for Rational Mechanics and Analysis
Volume215
Issue number2
Online published2 Sep 2014
Publication statusPublished - Feb 2015
Externally publishedYes

Abstract

The existence of magnetic star solutions which are axi-symmetric stationary solutions for the Euler–Poisson system of compressible fluids coupled to a magnetic field is proved in this paper by a variational method. Our method of proof consists in deriving an elliptic equation for the magnetic potential in cylindrical coordinates in R3, and obtaining the estimates of the Green’s function for this elliptic equation by transforming it to 5-Laplacian.

Citation Format(s)

Existence of Magnetic Compressible Fluid Stars. / FEDERBUSH, Paul; LUO, Tao; SMOLLER, Joel.

In: Archive for Rational Mechanics and Analysis, Vol. 215, No. 2, 02.2015, p. 611-631.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal